# SDR SWAA2014110333621

- Difficulty date: October 31, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N610WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27696
- Aircraft time: 61,436 hours, 49,322 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Part number: 654645262A
- Part serial: ASC099
- Condition: Broken
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 GND SPOILER HINGE BROKEN.  R & R SPOILER IAW AMM.
